Show simple item record

dc.contributor.authorFarkas, Gyula ( )
dc.date.accessioned2019-12-17T14:20:05Z
dc.date.available2019-12-17T14:20:05Z
dc.date.issued2000-01-10
dc.identifier.citationFarkas, G. (2000). Asymptotic behavior of solutions of a partial functional differential equation. Electronic Journal of Differential Equations, 2000(6), pp. 1-7.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/9090
dc.description.abstractThe asymptotic behavior of solutions of an asymptotically autonomous partial functional differential equation is investigated. The aim of the present paper is to extend our earlier result for ordinary functional differential equations and difference equations to partial functional differential equations.en_US
dc.formatText
dc.format.extent7 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2000, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectPartial functional differential equationen_US
dc.subjectAsymptotic behavioren_US
dc.subjectVariation-of-constants formulaen_US
dc.titleAsymptotic Behavior of Solutions of a Partial Functional Differential Equationen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record